# SDR 20000524SH010

- Difficulty date: April 28, 2000
- Submitted: May 24, 2000
- Operation: General aviation
- Aircraft: N110PD
- Make and model: Enstrm F28F
- Aircraft serial: 768
- Engine: Lyc HIO360F1AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382807
- Part serial: DATECODE9835
- Condition: Failed
- Location: Right Magneto
- Part time: 13 hours
- Component: Magneto, D4LN3200
- Component part number: 1068260513
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUBJECT CAPACITOR WAS INSTALLED NEW IN AUGUST, 1999.  MAGNETO WAS PART OF SPARE ENGINE NOT INSTALLED UNTIL THIS MONTHV.  THE CAPACITOR HAD VERY FEW HOURS (13.3 HRS) WHEN IT CAUSED HEAVY POINT RACING WHICH MELTED THE NYLON FOLLOWER.  WHEN THIS HAPPENED, THE POINTS QUIT OPENING AND THE RIGHT HALF OF THE MAG WENT DEAD.  CAPACITOR FAILS THE SEALEY RESISTANCE TEST ON THE BENCH AND HAS .4 OHM RESISTANCE FROM P-LEAD END TO DIGITAL.  DATE CODE IS 9835 WICH MAKES IT SUBJECT TO TCM BULLETIN NR CSB662A, BUT OWNER WAS NOT AWARE OF BULLETIN.  ALSO, BULLETIN ALLOWS 50 HOUR TIME IN SERVICE.  SUBMITTER STATED THIS ONE HAD FAR LESS.  (X)
